Bayesian statistical inference on elliptical matrix distributions

Kai Tai Fang*, Runze Li

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

24 Citations (Scopus)


In this paper we are concerned with Bayesian statistical inference for a class of elliptical distributions with parameters μ and Σ. Under a noninformative prior distribution, we obtain the posterior distribution, posterior mean, and generalized maximim likelihood estimators of μ and Σ. Under the entropy loss and quadratic loss, the best Bayesian estimators of Σ are derived as well. Some applications are given.

Original languageEnglish
Pages (from-to)66-85
Number of pages20
JournalJournal of Multivariate Analysis
Issue number1
Publication statusPublished - Jul 1999
Externally publishedYes

Scopus Subject Areas

  • Statistics and Probability
  • Numerical Analysis
  • Statistics, Probability and Uncertainty

User-Defined Keywords

  • Elliptical matrix distributions
  • Entropy loss
  • Posterior mean
  • Quadratic loss


Dive into the research topics of 'Bayesian statistical inference on elliptical matrix distributions'. Together they form a unique fingerprint.

Cite this